# SDR R61A201803260400

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 25,093 hours, 19,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE R2 DOOR WAS REALLY HARD TO ARM AND DISARM. WHEN TROUBLESHOOTING THE ISSUE, A HISSING SOUND WAS HEARD.  R & R THE R2 DOOR ASSIST SHEAR PIN AND DIAPHRAGM IAW AMM 52-42-53.  SERVICED THE R2 DOOR NITROGEN IAW AMM 52-41-51. NO LEAKS NOTED.
